Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A property of the hypergeometric mean value


Authors: B. C. Carlson and M. D. Tobey
Journal: Proc. Amer. Math. Soc. 19 (1968), 255-262
MSC: Primary 33.20
DOI: https://doi.org/10.1090/S0002-9939-1968-0222349-X
MathSciNet review: 0222349
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222349-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society